MURAL - Maynooth University Research Archive Library



    Reversibility in the Diffeomorphism Group of the Real Line


    O'Farrell, Anthony G. and Short, Ian (2009) Reversibility in the Diffeomorphism Group of the Real Line. Publicacions Matemàtiques, 53 (2). pp. 401-405. ISSN 0214-1493

    [img] Download (185kB)


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    An element of a group is said to be reversible if it is conjugate to its inverse. We characterise the reversible elements in the group of diffeomorphisms of the real line, and in the subgroup of order preserving diffeomorphisms.

    Item Type: Article
    Additional Information: Preprint version of published article. Both authors were supported by Science Foundation Ireland grant 05/RFP/MAT0003. The first author was also supported by the ESF Network HCAA. The authors are grateful to Etienne Ghys for valuable assistance.
    Keywords: Reversibility; Diffeomorphism Group; Real Line; reversible; involution; conjugacy;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 2787
    Depositing User: Prof. Anthony O'Farrell
    Date Deposited: 24 Oct 2011 14:28
    Journal or Publication Title: Publicacions Matemàtiques
    Publisher: Universitat Autonoma de Barcelona
    Refereed: No
    Funders: Science Foundation Ireland, ESF Network HCAA
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year